# SDR IXXA0400122O

- Difficulty date: December 21, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,115 hours, 34,375 cycles
- Engine: Ge CFM562C
- Engine time: 31,184 hours, 13,372 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Condition: Leaking
- Location: Engine
- Part time: 31,184 hours, 13,372 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL NR 2 ENGINE GOT TO ABOUT 78 PERCENT N1 AND BEGAN TO ROLL BACK.  AFTER THE TAKEOFF WAS ABORTED THE ENGINE CONTINUED TO ROLLBACK BELOW IDLE RPM.  ENGINE WAS SHUTDOWN AT THAT POINT.  EGT WAS NORMAL, FUEL FLOW WAS FLUCUATING BETWEEN -0- AND -1000- PPH.  ALL OTHER INDICATIONS WERE NORMAL.  MAINTENANCE REMOVED AND REPLACED FUEL FLOW TRANSMITTER GASKET.  OPERATIONAL AND LEAK CHECK WERE GOOD PER ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
